# SDR ASAA2015061112080

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,390 hours, 7,274 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YY0983295
- Condition: Failed
- Location: Fuel System
- Part time: 24,384 hours, 7,267 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  NR 2 FUEL FILTER BYPASS LIGHT ILLUMINATED.  LIGHT WENT OUT AFTER ENGINE SHUTDOWN.  ACFT GROUNDED.  PERFORMED FIM 73-05 TASK 801.  FOUND FAULT 73-31072.  REPLACED NR 2 ENGINE FUEL FILTER IAW AMM 73-11-02.  NO CONTAMINATION FOUND DURING REPLACEMENT.  LEAK CHECKED GOOD.  ACCOMPLISHED FIM 73-31, TASK 802, CONNECTOR IS GOOD,  FUEL FILTER DIFFERENTAL SWITCH CHECKS BAD.  REMOVED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW MM 73-34-01-000-801-F00.  INSTALLED A NEW DIFFERENTIAL PRESSURE SWITCH IAW MM 73-34-01-400-801-F00.  PERFORMED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH TEST IAW MM 73-34-01-400-801-F00, PARA F SWITCH TEST PASSED.  FAULT 73-71072 CLEARED.  LEAK CHECKED GOOD.  EEC TEST PASSED IAW MM 73-21-00-700-804-F00.  EEC TEST PASSED.  NE EEC FAULTS NOTED.
